Publicacions matemàtiques

Publicacions matemàtiques Encontrados 13 registros  La búsqueda tardó 0.01 segundos. 
1.
24 p, 423.5 KB Classical and uniform exponents of multiplicative p -adic approximation / Bugeaud, Yann (Université de Strasbourg) ; Schleischitz, Johannes (Middle East Technical University (Güzelyurt, Turquia))
Let p be a prime number and ξ an irrational p-adic number. Its irrationality exponent µ(ξ) is the supremum of the real numbers µ for which the system of inequalities 0 < max{|x|, |y|} ≤ X, |yξ − x|p ≤ X−µ has a solution in integers x, y for arbitrarily large real number X. [...]
2024 - 10.5565/PUBLMAT6812401
Publicacions matemàtiques, Vol. 68 Núm. 1 (2024) , p. 3-26 (Articles)  
2.
14 p, 387.3 KB Ordinary primes for some varieties with extra endomorphisms / Fité, Francesc (Universitat de Barcelona. Departament de Matemàtiques i Informàtica)
Let A be an abelian variety defined over a number field and of dimension g. When g ≤ 2, by the recent work of Sawin, we know the exact (nonzero) value of the density of the set of primes which are ordinary for A. [...]
2024 - 10.5565/PUBLMAT6812402
Publicacions matemàtiques, Vol. 68 Núm. 1 (2024) , p. 27-40 (Articles)  
3.
31 p, 491.7 KB Iwasawa theory of Hilbert modular forms for anticyclotomic extensions without Ihara's lemma / Xie, Bingyong (East China Normal University (Shanghai, Xina))
Following Bertolini and Darmon's method, with "Ihara's lemma" among other conditions Longo and Wang proved one divisibility of the Iwasawa main conjecture for Hilbert modular forms of weight 2 and general low even parallel weight in the anticyclotomic setting respectively. [...]
2024 - 10.5565/PUBLMAT6812403
Publicacions matemàtiques, Vol. 68 Núm. 1 (2024) , p. 41-71 (Articles)  
4.
29 p, 497.6 KB Non-existence of integral Hopf orders for twists of several simple groups of Lie type / Carnovale, Giovanna (Università degli Studi di Padova. Dipartimento di Matematica Tullio Levi-Civita) ; Cuadra, Juan (Universidad de Almería. Departamento de Matemáticas) ; Masut, Elisabetta (Università degli Studi di Padova. Dipartimento di Matematica Tullio Levi-Civita)
Let p be a prime number and q = pm, with m ≥ 1 if p 6= 2, 3 and m > 1 otherwise. Let Ω be any non-trivial twist for the complex group algebra of PSL2(q) arising from a 2-cocycle on an abelian subgroup of PSL2(q). [...]
2024 - 10.5565/PUBLMAT6812404
Publicacions matemàtiques, Vol. 68 Núm. 1 (2024) , p. 73-101 (Articles)  
5.
7 p, 289.7 KB A remark on first integrals of vector fields / Belotto da Silva, André (Université de Paris, Institut de Mathématiques de Jussieu Paris Rive Gauche) ; Klimeš, Martin (University of Zagreb. Faculty of Electrical Engineering and Computing) ; Rebelo, Julio (Institut de Mathématiques de Toulouse) ; Reis, Helena (Universidade do Porto. Centro de Matemática)
We provide examples of vector fields on (C3 , 0) admitting a formal first integral but no holomorphic first integral. These examples are related to a question raised by D. Cerveau and motivated by the celebrated theorems of Malgrange and Mattei-Moussu.
2024 - 10.5565/PUBLMAT6812405
Publicacions matemàtiques, Vol. 68 Núm. 1 (2024) , p. 103-109 (Articles)  
6.
27 p, 482.3 KB ∞ -operads as symmetric monoidal ∞ -categories / Haugseng, Rune (Norwegian University of Science and Technology) ; Kock, Joachim (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We use Lurie's symmetric monoidal envelope functor to give two new descriptions of ∞-operads: as certain symmetric monoidal ∞-categories whose underlying symmetric monoidal ∞-groupoids are free, and as certain symmetric monoidal ∞-categories equipped with a symmetric monoidal functor to finite sets (with disjoint union as tensor product). [...]
2024 - 10.5565/PUBLMAT6812406
Publicacions matemàtiques, Vol. 68 Núm. 1 (2024) , p. 111-137 (Articles)  
7.
47 p, 693.7 KB Test vectors for archimedean period integrals / Humphries, Peter (University of Virginia (Charlottesville, Estats Units d'Amèrica)) ; Jo, Yeongseong (Ewha Womans University (Seül, Corea del Sud))
We study period integrals involving Whittaker functions associated to generic irreducible Casselman-Wallach representations of GLn(F), where F is an archimedean local field. Via the archimedean theory of newforms for GLn developed by the first author, we prove that newforms are weak test vectors for several period integrals, including the GLn × GLn Rankin-Selberg integral, the Flicker integral, and the Bump-Friedberg integral. [...]
2024 - 10.5565/PUBLMAT6812407
Publicacions matemàtiques, Vol. 68 Núm. 1 (2024) , p. 139-185 (Articles)  
8.
31 p, 699.1 KB C ⋆ -algebras of higher-rank graphs from groups acting on buildings, and explicit computation of their K-theory / Mutter, Sam A. (Newcastle University. School of Mathematics, Statistics and Physics) ; Radu, Aura-Cristiana (Newcastle University. School of Mathematics, Statistics and Physics) ; Vdovina, Alina (Newcastle University. School of Mathematics, Statistics and Physics)
We unite elements of category theory, K-theory, and geometric group theory, by defining a class of groups called k-cube groups, which act freely and transitively on the product of k trees, for arbitrary k. [...]
2024 - 10.5565/PUBLMAT6812408
Publicacions matemàtiques, Vol. 68 Núm. 1 (2024) , p. 187-217 (Articles)  
9.
21 p, 480.1 KB On metric and cohomological properties of Oeljeklaus-Toma manifolds / Angella, Daniele (Università degli Studi di Firenze. Dipartimento di Matematica e Informatica "Ulisse Dini") ; Dubickas, Arturas (Vilnius University (Lituània). Department of Mathematics and Informatics) ; Otiman, Alexandra (Università degli Studi di Firenze. Dipartimento di Matematica e Informatica "Ulisse Dini") ; Stelzig, Jonas (Ludwig-Maximilians-Universität München. Mathematisches Institut)
We study metric and cohomological properties of Oeljeklaus-Toma manifolds. In particular, we describe the structure of the double complex of differential forms and its Bott-Chern cohomology and we characterize the existence of pluriclosed (aka SKT) metrics in number-theoretic and cohomological terms. [...]
2024 - 10.5565/PUBLMAT6812409
Publicacions matemàtiques, Vol. 68 Núm. 1 (2024) , p. 219-239 (Articles)  
10.
10 p, 277.5 KB Corrigendum and addendum to "Structure monoids of set-theoretic solutions of the Yang-Baxter equation" / Cedó, Ferran (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Jespers, Eric (rije Universiteit Brussel. Department of Mathematics) ; Verwimp, Charlotte (Vrije Universiteit Brussel. Department of Mathematics)
One of the results in our article which appeared in Publ. Mat. 65(2) (2021), 499-528,vis that the structure monoid M(X, r) of a left non-degenerate solution (X, r) of the Yang-Baxtervequation is a left semi-truss, in the sense of Brzezi'nski, with an additive structure monoid that is close to being a normal semigroup. [...]
2024 - 10.5565/PUBLMAT6812410
Publicacions matemàtiques, Vol. 68 Núm. 1 (2024) , p. 241-250 (Articles)  
11.
15 p, 364.2 KB Greedy approximation algorithms for sparse collections / Rey, Guillermo (Universidad Autónoma de Madrid. Departamento de Matemáticas)
We describe a greedy algorithm that approximates the Carleson constant of a collection of general sets. The approximation has a logarithmic loss in a general setting, but is optimal up to a constant with only mild geometric assumptions. [...]
2024 - 10.5565/PUBLMAT6812411
Publicacions matemàtiques, Vol. 68 Núm. 1 (2024) , p. 251-265 (Articles)  
12.
20 p, 411.1 KB Oscillatory phenomena for higher-order fractional Laplacians / Abatangelo, Nicola (Università di Bologna. Dipartimento di Matematica) ; Jarohs, Sven (Goethe-Universität Frankfurt am Main. Institut für Mathematik)
We collect some peculiarities of higher-order fractional Laplacians (−∆)s , s > 1, with special attention to the range s ∈ (1, 2), which show their oscillatory nature. These include the failure of the polarization and P'olya-Szeg˝o inequalities and the explicit example of a domain with sign-changing first eigenfunction. [...]
2024 - 10.5565/PUBLMAT6812412
Publicacions matemàtiques, Vol. 68 Núm. 1 (2024) , p. 267-286 (Articles)  
13.
44 p, 662.1 KB Holomorphic vector fields with a barycentric condition / Cerveau, Dominique (Université de Rennes 1) ; Déserti, Julie (Université d'Orléans) ; Lins Neto, Alcides (Instituto de Matemática Pura Aplicada (Brasil))
We study the p-tuples of holomorphic vector fields (X1, X2, . . . , Xp) satisfying the barycentric property Pk exp tXk = p · id, where exp tX denotes the flow of X.
2024 - 10.5565/PUBLMAT6812413
Publicacions matemàtiques, Vol. 68 Núm. 1 (2024) , p. 287-330 (Articles)  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.